# SDR CA001005005

- Difficulty date: September 6, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Aircraft time: 10,288 hours
- Engine: Lyc O320D1D
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7C1015015
- Condition: Loose
- Location: Rudder Cables
- Component: Rudder Cables
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER CABLE TENSION NOT WITHIN SPECS - TOO LOOSE - SUSPECT REVERSAL OF RUDDER PEDAL BELLCRANK (7C10302-2) IF CABLE TENSION IS NOT WITHIN SPECS THIS BELLCRANK CAN BE REVERSED AND ARM CAN TRAVEL UNDER SHAFT.  SPRING 7C10415-5 KEEPS THIS ARM IN POSITION.  (FOUND ONE OF THESE SPRINGS PREVIOUSLY BROKEN CAUSING A SIMILAR OCCURRENCE - GROUND ONLY) RUDDER SYSTEM RIGGED PER S.M.  (X)
